# SDR UALA2009031000500

- Difficulty date: February 15, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,849 hours, 3,935 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 0335KPU01
- Part serial: 3
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS LT MAIN OUTBOARD REFUEL VALVE INOP.  FOUND FQPU EXISTING FAULT MSG 28-20050 AND LT OUTBOARD REFUEL VALVE INOP.  RELOADED FQPU SOFTWARE, FAULT CLEARS AND ALL VALVES OP NORMAL.  REPLACED FQPU DUE TO HISTORY, ALL REFUEL VALVES OP CHECK NORMAL.  FQPU OP CHECKS OK, NO FAULTS NOTED, REF TSM28-41-801, MM 28-41-01.
